# SDR CA140106013

- Difficulty date: December 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Indicator Light
- Part time: 299 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 1 TANK REFUEL ADVISORY LIGHT WAS NOTED AS UNSERVICEABLE. UPON INSPECTION, IT WAS DISCOVERED THAT THE REFUEL/DEFUEL PANEL WAS CONTAMINATED BY DEICE FLUID.  DUE TO THE VOLUME OF THE CONTAMINATING DEICE FLUID, FURTHER INSPECTION WAS CARRIED OUT AND WIRING AT THE CONNECTION TO THE INDICATOR LIGHT SHOWED EVIDENCE OF HEAT DAMAGE. THE INDICATOR LIGHT ASSY WAS REPLACED AND ADEQUATE WIRE WAS AVAILABLE AT THE INSTALLATION TO ALLOW REMOVAL OF THE DAMAGED WIRING WITHOUT REQUIRING REPLACEMENT.  THE ACFT WAS SUBSEQUENTLY RELEASED TO SERVICE.
